# SDR SWAA032826

- Difficulty date: December 26, 2003
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N311SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23333
- Aircraft time: 59,033 hours, 57,633 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 6546481
- Part serial: 2626
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND RT WING OUTBD T/E MID FLAP INBD CARRIAGE SPINDLE CRACKED.  REMOVED AND REPLACED CARRIAGE ASSY PER MM.
